MAUDE Adverse Event Report: ETHICON INC. J-VAC*RESV. 150 ML; CATHETER AND TIP SUCTION

ETHICON INC. J-VAC*RESV. 150 ML; CATHETER AND TIP SUCTION
Model Number 2161
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information was requested and the following was obtained.No product will be returned as it was discarded.If further details are received at a later date a supplemental medwatch will be sent.Did the reservoir function properly upon first activation? if yes, how long after the first activation happened did the issue occurred? answer: it was not functioning well when start.Was another reservoir used to correct the situation? answer: no, other product was used.Can you please confirm, was the reservoir stained with blood while in use? answer: according to hcp, the reservoir was blood-stained during their attempt to do vacuum.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on an unknown date in 2021 and a reservoir was used.During the procedure, there was a vacuum problem during suction with reservoir and suction was unsuccessful.Item was discarded as it is blood stained.Another reservoir was used.Procedure was completed.No adverse patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 4/20/2021.Additional information: h4.Corrected data: d3.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate product complaint # (b)(4).Date sent to the fda: 4/20/2021.Corrected data: d3.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
CATHETER AND TIP SUCTION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08876
MDR Report Key11334382
Report Number2210968-2021-01461
Device Sequence Number19047227
Product Code JOL
UDI-Device Identifier10705031003309
UDI-Public10705031003309
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
CL II EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model Number2161
Device Catalogue Number2161
Device Lot NumberJT8327
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date04/20/2021
Patient Sequence Number1